# SDR MASA2012070434963

- Difficulty date: July 3, 2012
- Submitted: July 4, 2012
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 30,919 hours, 33,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OVERWNG EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RT CENTER OVERWING EMERGENCY LIGHT.
